Alert archive / South Carolina / Lake Wind Advisories in 2011
Lake Wind Advisory 10, NWS Columbia, SC
NWS Columbia, SC issued this lake wind advisory at Feb 27, 2011, 8:25 PM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Feb 28, 2011, 9:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 8:25 PM EST (01:25 UTC)
- In effect from
- Feb 28, 2011, 9:00 AM EST
- Expired
- Mar 1, 2011, 12:14 PM EST
- In force
- 27 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859 WWUS72 KCAE 280125 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 825 PM EST SUN FEB 27 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 280930- /O.NEW.KCAE.LW.Y.0010.110228T1400Z-110301T1800Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 825 PM EST SUN FEB 27 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM MONDAY TO 1 PM EST TUESDAY... A LAKE WIND ADVISORY IS IN EFFECT FROM 9 AM MONDAY TO 1 PM EST TUESDAY. * TIMING: BEGINNING MONDAY MORNING THROUGH EARLY AFTERNOON TUESDAY. * WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS MONDAY INTO MONDAY EVENING...THEN SHIFTING TO THE NORTH LATE MONDAY NIGHT INTO TUESDAY MORNING. * IMPACTS: STRONG WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
5 follow-up statements
473 WWUS72 KCAE 280848 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 348 AM EST MON FEB 28 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 282115- /O.CON.KCAE.LW.Y.0010.110228T1400Z-110301T1800Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 348 AM EST MON FEB 28 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EST TUESDAY. * TIMING: BEGINNING TODAY AND CONTINUING THROUGH EARLY TUESDAY. * WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS TODAY INTO THIS EVENING. WINDS NORTHWEST 15 TO 25 KNOTS VEERING TO NORTHEAST LATE TONIGHT AND TUESDAY MORNING. * IMPACTS: STRONG WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES... CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
770 WWUS72 KCAE 281921 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 221 PM EST MON FEB 28 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 011000- /O.CON.KCAE.LW.Y.0010.000000T0000Z-110301T1800Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 221 PM EST MON FEB 28 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. * TIMING: BEGINNING TODAY AND CONTINUING THROUGH EARLY TUESDAY. * WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS TODAY INTO THIS EVENING. WINDS NORTHWEST 15 TO 25 KNOTS VEERING TO NORTHEAST LATE TONIGHT AND TUESDAY MORNING. * IMPACTS: STRONG WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES... CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
199 WWUS72 KCAE 010306 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1006 PM EST MON FEB 28 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 011000- /O.CON.KCAE.LW.Y.0010.000000T0000Z-110301T1800Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 1006 PM EST MON FEB 28 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. * TIMING: OVERNIGHT AND CONTINUING THROUGH EARLY TUESDAY. * WINDS: SOUTHWEST WINDS TO 10 TO 15 KNOTS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE TONIGHT. NORTHEAST WINDS 15 TO 25 KNOTS TUESDAY MORNING. * IMPACTS: STRONG WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES... CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
348 WWUS72 KCAE 010830 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 330 AM EST TUE MAR 1 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 011800- /O.CON.KCAE.LW.Y.0010.000000T0000Z-110301T1800Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 330 AM EST TUE MAR 1 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * TIMING: CONTINUING INTO EARLY THIS AFTERNOON. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * IMPACTS: STRONG WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES... CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
266 WWUS72 KCAE 011714 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1214 PM EST TUE MAR 1 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 011815- /O.CAN.KCAE.LW.Y.0010.000000T0000Z-110301T1800Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 1214 PM EST TUE MAR 1 2011 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE AREA LAKES. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 27, 6:23 PM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 27, 6:23 PM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 623 PM EST SUN FEB 27 2011 .SYNOPSIS... HIGH PRESSURE WILL MOVE EAST TONIGHT. A COLD FRONT WILL APPROACH FROM THE WEST MONDAY SPREADING SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION MONDAY AFTERNOON INTO MONDAY EVENING. THE FRONT WILL MOVE THROUGH LATE MONDAY NIGHT NEAR MIDNIGHT BRINGING AN END TO THE RAINFALL. HIGH PRESSURE WILL RETURN TUESDAY AND WEDNESDAY WITH COOLER DRIER AIR. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... HIGH PRESSURE WILL CONTINUE TO WEAKEN OVERNIGHT. LIGHT WINDS AND MOSTLY CLEAR SKIES ESPECIALLY EARLY TONIGHT...WILL ALLOW SURFACE TEMPERATURES TO FALL INTO THE LOWER TO MID 50S...CLOSE TO DEWPOINT READINGS. THIS SHOULD ALLOW AREAS OF FOG TO DEVELOP AGAIN IN THE SOUTHERN PART OF THE CWA. MORE CLOUDS ARE EXPECTED IN OTHER LOCATIONS LIMITING MUCH FOG FORMATION. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... A COLD FRONT WILL APPROACH FROM THE WEST MONDAY AS HIGH PRESSURE EXITS TO THE EAST. SOUTHWEST WIND FLOW AT THE SURFACE OF 15-20 KNOTS SHOULD BEGIN TO BRING ENOUGH MOISTURE FOR A 20-30 PERCENT CHANCE OF SHOWERS BY EARLY MONDAY AFTERNOON. THERE MAY BE ONE OR TWO THUNDERSTORMS BY EARLY AFTERNOON AS WELL. THE MAIN THREAT OF SHOWERS AND THUNDERSTORMS WILL BE LATE AFTERNOON THROUGH THE EVENING HOURS. THE CHANCE INCREASES FROM 40=50 PERCENT BY LATE MONDAY AFTERNOON TO 60-70 PERCENT BY EARLY EVENING. ALSO AN INCREASING PRESSURE GRADIENT MONDAY WILL INCREASE SURFACE WINDS TO SOUTHWEST 15-20 MPH WITH GUSTS TO 25 MPH. SORT OF MARGINAL FOR A LAKE WIND ADVISORY AT THIS TIME BUT IF LATER MODEL RUNS INCREASE PRESSURE GRADIENT AND WINDS 2-3 KNOTS MORE...A LAKE WIND ADVISORY MAY BE CONSIDERED ON THE MIDNIGHT SHIFT. HIGH TEMPERATURES FOR MONDAY MAY APPROACH RECORDS BUT THINK CLOUDS AND SHOWERS WILL MOVE IN BEFORE IT GETS THERE. CAE RECORD 2/28 IS 84 AND AGS 86. RIGHT NOW...IT LOOKS SITES WILL BE A COUPLE OF DEGREES SHY OF RECORD VALUES. FOR MONDAY NIGHT...SHOWERS AND THUNDERSTORMS ARE LIKELY IN THE EVENING. THEN THE COLD FRONT MOVES THROUGH AROUND MIDNIGHT. SHOWERS SHOULD END SHORTLY THEREAFTER AND SKIES WILL BEGIN TO CLEAR OFF. LOW TEMPERATURES IN THE UPPER 40S TO LOWER 50S ARE EXPECTED. HIGH PRESSURE WILL BUILD ACROSS THE REGION TUESDAY AND WEDNESDAY. COOLER AND DRIER WEATHER. HIGHS TUESDAY ON IN THE LOWER TO MID 60S. WEDNESDAY MORNING LOOKS TO BE QUITE CHILLY WITH TEMPERATURES FALLING TO THE LOWER TO MID 30S. BOTH MAV AND MET GAVE CAE A 32. DECIDED THAT WAS A COUPLE DEGREES TOO COOL WITH RECENT WARM WEATHER. SO WENT 34. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... LONG RANGE MODELS IN GOOD AGREEMENT WEDNESDAY THROUGH FRIDAY. THEN SOLUTIONS BEGIN TO DIVERGE FOR SATURDAY AND SUNDAY. EXITING TROUGH WITH UPPER RIDGE WAY OUT WEST SHOULD ALLOW UPPER FLOW TO BE NORTHWEST WEDNESDAY. THEN FLOW STRAIGHTENS OUT TO ZONAL THURSDAY AND FRIDAY. MAINLY CLEAR SKIES WEDNESDAY AND THURSDAY. MORE CLOUDS ON FRIDAY AS SYSTEM BEGINS TO APPROACH FROM WEST. WILL KEEP HIGHS IN THE LOWER TO MID 60S WEDNESDAY THROUGH FRIDAY WITH LOWS MAINLY IN THE LOWER 40S. NOT MUCH TEMPERATURE CHANGE FROM DAY TO DAY AS NO REAL COLD AIR NOR WARM AIR EXPECTED TO ENTER REGION. TROUGH BEGINS TO DEEPEN AS IT APPROACHES AREA SATURDAY AND SUNDAY. MODELS VARY LAST TWO DAYS. GFS BRINGS OPEN TROUGH TO EAST WHILE ECMWF CUTS OFF UPPER LOW. FOR TIME BEING JUST 30 PERCENT CHANCE OF SHOWERS SHOULD SUFFICE UNTIL MODELS ARE IN BETTER AGREEMENT. TEMPERATURES STILL NEAR NORMAL SATURDAY AND SUNDAY WITH MORE CLOUD COVER. HIGHS IN THE 60S AND LOWS IN THE 40S. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... HIGH PRESSURE TO OUR SE...WITH A FRONT AND AREA OF LOW PRESSURE TO OUR NW...WILL RESULT IN A SSW LOW LEVEL FLOW OVERNIGHT. BUFKIT INDICATING SURFACE WIND STAYING UP WITH INCREASE IN BOUNDARY LAYER WIND. WILL MENTION WIND SHEAR LATE. ANY WIND WOULD TYPICALLY FAVOR STRATUS INSTEAD OF FOG...THOUGH MOS/LAMP INDICATING REDUCTIONS IN BOTH VSBYS AND CIGS TONIGHT. HOWEVER...SHORT RANGE ENSEMBLE KEEPING MOST FOG/STRATUS NEAR THE COAST AND ALONG THE COASTAL PLAIN. MOST STRATUS USUALLY OCCURS WITH A LOW LEVEL SE/S WIND...SO SSW IS A SOMEWHAT MARGINAL DIRECTION FOR STRATUS. SO...LIMITED CONFIDENCE. AS COLD FRONT APPROACHES AND AREA OF LOW PRESSURE RIDES BY TO OUR NORTH...THE PRESSURE GRADIENT WILL INCREASE OVER THE REGION...AND GOOD MIXING IN DAYTIME HEATING TO PROVIDE BREEZY/WINDY CONDITIONS...WITH SOME INDICATIONS OF WIND GUSTS POSSIBLY UP TO 35 TO 40 KTS IN THE LATE AFTERNOON...BUT WILL NOT FORECAST THAT HIGH AT THIS TIME. FRONT AND ASSOCIATED PRECIPITATION DOES NOT APPEAR WILL QUITE MAKE IT TO THE TAF SITES BEFORE 00Z...SO WILL NOT INCLUDE MENTION IN 00Z TAFS. EXTENDED AVIATION OUTLOOK...A BAND OF FAST MOVING SHOWERS...AND A FEW THUNDERSTORMS...WILL MOVE ACROSS THE TAF SITES MONDAY EVENING. STRONG WIND GUSTS WILL BE POSSIBLE...ALONG WITH ASSOCIATED RESTRICTIONS TO CIGS/VSBYS. CLEARING EXPECTED LATE MONDAY NIGHT ALONG WITH A WIND SHIFT. NO IMPACTS TO AVIATION EXPECTED TUESDAY THROUGH FRIDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Feb 27, 10:02 AM EST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 1002 AM EST SUN FEB 27 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-281502- AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CHESTERFIELD-CLARENDON-COLUMBIA- EDGEFIELD-FAIRFIELD-KERSHAW-LANCASTER-LEE-LEXINGTON-LINCOLN-MCCORMICK- MCDUFFIE-NEWBERRY-ORANGEBURG-RICHLAND-RICHMOND-SALUDA-SUMTER- 1002 AM EST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SEVERE THUNDERSTORM IS POSSIBLE MONDAY AFTERNOON AND EVENING. A LAKE WIND ADVISORY MAY BE NEEDED ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:19 PM EST | Severe Thunderstorm Warning | CAE | Lancaster | 56 min |
| Feb 28, 6:28 PM EST | Severe Thunderstorm Warning | CAE | McCormick | 62 min |
| Feb 28, 6:45 PM EST | Severe Thunderstorm Warning | CAE | Fairfield, Lancaster, Lexington, Newberry, Saluda | 45 min |
Nearby
Lake Wind Advisories in South Carolina, 2011Lake Wind Advisories in Georgia, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.